# SDR CALA2023012500194

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 72,824 hours, 29,094 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Adr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ADR 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - NAV. STANDBY AOA SENSOR REPLACED. IR3 AND ADR3 RESTORED. ADR1 FAULT WAS CLEARED WITH AOA SENSOR SWAP OF STAND BY FOR CAPT POSITION.
